The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Rendiconti Lincei - Matematica e Applicazioni


Previous issue  | Next issue  | Most recent Issue | All Issues | RLM summary
Volume 20, Issue 4, 2009
Metadata
 

Orlicz–Sobolev regularity of mappings with subexponentially integrable distortion
Albert Clop and Pekka Koskela
pp. 301–326
Abstract | Full-Text PDF (178 KB) | Metadata

Recognizing the Farey–Stern–Brocot AF algebra
Daniele Mundici
pp. 327–338
Abstract | Full-Text PDF (149 KB) | Metadata

The level 1 case of Serre’s conjecture revisited
Luis Victor Dieulefait
pp. 339–346
Abstract | Full-Text PDF (75 KB) | Metadata

Stability-Instability criteria for nonautonomous systems
Salvatore Rionero
pp. 347–367
Abstract | Full-Text PDF (124 KB) | Metadata

Alternative Forms of the Harnack Inequality for Non-Negative Solutions to Certain Degenerate and Singular Parabolic Equations
Emmanuele DiBenedetto, Ugo Gianazza and Vincenzo Vespri
pp. 369–377
Abstract | Full-Text PDF (94 KB) | Metadata

On a Sobolev-type inequality
Angelo Alvino
pp. 379–386
Abstract | Full-Text PDF (253 KB) | Metadata

On Brooks–Jewett, Vitali–Hahn–Saks and Nikodým convergence theorems for quasi-triangular functions
Paola Cavaliere and Paolo de Lucia
pp. 387–396
Abstract | Full-Text PDF (111 KB) | Metadata

A sharp isoperimetric inequality in the plane involving Hausdorff distance
Angelo Alvino, Vincenzo Ferone and Carlo Nitsch
pp. 397–412
Abstract | Full-Text PDF (189 KB) | Metadata

Deep foundations
Piero Villaggio
pp. 413–420
Abstract | Full-Text PDF (264 KB) | Metadata